# SDR VNAA0004018

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 13,158 hours, 12,044 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 84321
- Part serial: 153
- Condition: Failed
- Location: Cockpit
- Part time: 13,091 hours, 12,081 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A RIGHT HAND AOA AND RIGHT HAND SHAKER FAIL CAS MESSAGES ON CLIMB OUT.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CALLED MAINTENANCE CONTROL.  THE CREW WAS INSTRUCTED TO RETURN TO FIELD.  MAINTENANCE INSPECTED AND RESET THE PUSHER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
